# SDR GUUA95253051109A

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 26,277 hours, 30,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 340 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED CORROSION ON BELLY SKIN AT FUSELAGE STATION 340.75 STRINGER 15 RIGHT.  REMOVED CORROSION FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR.
